# SDR CA080229002

- Difficulty date: February 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 4129T17G04
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

"925 PWM, LT ENG FAILURE ON SHORT FINAL. ON SHORT FINAL (APPROX 1500 FT) CAPT REPORTED LT ENGINE FAILURE.  N1 WENT TO 32 PERCENT AND EICAS DISPLAYED LT FADEC AND LT BLEED CAUTION ME PERCENT.  CAPT SAW NO OTHER ENGINE RELATED ANOMALIES, IE NO PROBLEMS WITH FUEL FLOW, ITT, OIL PRESSURE OR WARNINGS.  CVR AND FDR CIRCUIT BREAKERS HAVE BEEN PULLED.  AIRCRAFT VERIFIED NOT IMPOUNDED BY THE NTSB.  CONTRACT MX INTERROGATE MDC.  MDC REVEALED LH PS3 SENSE LINE, L FMU FAILED AND VG CMD\POSN DISAGREE.  MX INSPECT INLET FOR POSSIBLE INGESTION, NO FINDINGS.  EXHAUST AREA LOOKED GOOD AS WELL.  OPENED COWLING AND INSPECTED VG ACTUATORS AND AREA.  MX THOROUGHLY INSPECTING AREA.  WE HAVE SENT MM/IPC REFERENCES OF AREAS TO INSPECT.  MX FOUND THE SHAFT ACTUATOR THAT OPERATES ALL THE GV LINKAGES BROKEN.  P/N IS 4129T17G04. GOING AOG.  ACTUATING SYSTEM LINKAGE ASSY P/N 4128T48G09 FROM PHX ETA 1528 HFPU" (TC NR 20080229002).
